# SDR GLBA20110823H

- Difficulty date: August 23, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 32,238 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1291700444
- Condition: Debonded
- Location: Winglet
- Part time: 32,238 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSP MX FOUND THE RT WINGLET DEBONDED AT THE INBD EDGES AND A HOLE IN THE L/E NEXT TO THE UNDER LIGHT DAM.   MX REPLACED, AND REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-57-009. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
